Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 841627, 13 pages
http://dx.doi.org/10.1155/2013/841627
Research Article

Time-Consistent Strategies for a Multiperiod Mean-Variance Portfolio Selection Problem

China Institute for Actuarial Science, Central University of Finance and Economics, Beijing 100081, China

Received 1 January 2013; Accepted 28 February 2013

Academic Editor: Francis T. K. Au

Copyright © 2013 Huiling Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiling Wu, “Time-Consistent Strategies for a Multiperiod Mean-Variance Portfolio Selection Problem,” Journal of Applied Mathematics, vol. 2013, Article ID 841627, 13 pages, 2013. doi:10.1155/2013/841627